Skip to content
My 14 year old son's acne
avatar
An_258242 posted:
My son has been treating his acne for one month with a combined treatment of Aczone + Tazorac

We were told by the treating dermatologist that initially the burning would subside, the acne would be drawn to the surface of the skin and brought out for the derm to pop/scrape.

His condition has worsened with pimps all over his forehead and mouth. And now we are given another RX Durac to apply in the morning.

Has anyone had a similar situation?
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

WHAT DO U DO WHEN THE CHILDRENS SERVERE ECEMA
I HAVE TWO GRANDCHILDRENS WITH EXTREME ECZEMA. THE GIRL CRY &SCRATCH ,THE BOY IS A 8 MOS AND HE SCRATCH TILL HE BLEED I PUT THE CREAM ... More
Was this Helpful?
1 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.